# SDR ORJA97092

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 809221
- Condition: Failed
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FAN BLADE FAILED APPROX .5 INCH FROM ROT.  THE LEADING EDGE ON THE CONCAVE SURFACE HAD UNDETERMINED DAMAGE WHERE THE FAILURE ORIGINATED.  THE CAUSE OF THE DAMAGE COULD NOT BE POSITIVELY IDENTIFIED.  (M)
